Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 531894, 11 pages.
Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces
We discuss the approximate controllability of semilinear fractional neutral differential systems with infinite delay under the assumptions that the corresponding linear system is approximately controllable. Using Krasnoselkii's fixed-point theorem, fractional calculus, and methods of controllability theory, a new set of sufficient conditions for approximate controllability of fractional neutral differential equations with infinite delay are formulated and proved. The results of the paper are generalization and continuation of the recent results on this issue.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 531894, 11 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mahmudov, N. I. Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 531894, 11 pages. doi:10.1155/2013/531894. https://projecteuclid.org/euclid.aaa/1393443492